# SDR ASAA2020022193229

- Difficulty date: February 19, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,827 hours, 14,989 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0016
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 35,576 hours, 15,611 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE "ENGINE CONTROL" BRIEFLY ILLUMINATED ON CLEARING RUNWAY AFTER LANDING. DOES NOT ILLUMINATE ON RECALL. GROUNDED - YES. PERFORMED EEC BITE CHECK PER B737-800 FIM 73-00-801 NOTED FAULT CODE 73-30652. REMOVED & REPLACED #2 ENGINE EEC REF B737-800 MM 73-21-60-000-801-F00 & 73-21-60-400-801-F00. 4 EA C/B ON P6-2 OPENED, TAGGED, UNTAGGED, RESET. ETOPS GND VERIFICATION TESTS SUCCESSFUL.
